Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
31suddenacne

amnesteen skin worse at night?

Recommended Posts

well so far its been 58 days on amnesteen and I am a little bit better, but had the WORST breakout ever before I started and during my first 50ish days on this stuff. Its been horrible, but maybe its starting to work a little. I broke out REALLY REALLY bad on my lower cheeks and chin...and now it seems like its going up to my forehead???? (is that normal?) Also has anyone noticed that their skin looks worse at night than it does during the day? PLEASE tell me this stuff will work soon!!!!!!! I can't stand it anymore! I just want normal skin back!!!!!!!!!

other than the breakouts!!! (my skin is soooo gross) I have no other (bad) side effects, just dry lips, hair, and a little sore...that I can handle, but the breakouts are making me miserable!!!

thanks for your comments! :confused:

Share this post


Link to post
Share on other sites
Guest been13years

I've been on Amnesteem 40mg for a month and my skin definitely has cycles. Two or three days in a row I'll look gorgeous and well on my way to clarity indeed. The next few days I'll look scaly and my red marks will be livid. Then I'll break out a bit. Then it will all start over again. My dose just got lowered because of problems with my bloodwork; I don't know how this will affect my progress. It is slow progress, though. As long as it's generally headed in the direction of "Better", I don't mind if it's slow.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×